# SDR DL73W100818

- Difficulty date: March 31, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737-7
- Aircraft serial: 29688
- Aircraft time: 5,519 hours, 1,787 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, F/A REPORTS DETECTED AN ELECTRICAL SMELL NEAR BACK OF THE CABIN BY ROW 27 ABC.  MX SUSPECTED BALLAST AS CAUSE. TURNED CAB/UTIL SWITCH OFF AND SMELL SUBSIDED. NO SMOKE OBSERVED.  TURNED ON GALLEY POWER, RAN OVENS, NO ABNORMAL SMELLS NOTED.
